Images for illustrative purposes only, as packaging may vary.

Telfast 180mg 60 Tablets

Telfast contains an active ingredient called fexofenadine hydrochloride. It is one of a group of medicines called antihistamines. Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine, which your body produces when exposed to certain substances. Telfast is a non-sedating antihistamine which means it has been shown to not cause drowsiness.

Use Telfast 180mg for the relief of the symptoms of hayfever allergies: 

- Sneezing
- Runny & Itchy Nose
- Itchy & Watery Eyes
- Itchy Throat


Use Telfast 180mg for the relief of the symptoms of itchy skin rash / hives (urticaria):

- Itchy Skin Rash
- Itch caused by Hives
- Swelling related to Allergy
- Swelling related to Hives
  • RRP: $44.49 $39.99 SAVE $4.50 OFF RRP

  • Shop By Brand Telfast
  • Availability: In Stock
Always read the label and follow the directions for use. Do not use if you are pregnant or breastfeeding unless advised by a doctor or pharmacist Do not use in children under 12 years.

Active Ingredients: Fexofenadine Hydrochloride 180mg

Always read the label and follow the directions for use. Do not use if you are pregnant or breastfeeding unless advised by a doctor or pharmacist Do not use in children under 12 years.

Write a review

Please login or register to review
Special Ofers For Subscribers

Ten Percent Member Discount

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email